# SDR FDEA201305080935

- Difficulty date: May 8, 2013
- Submitted: May 8, 2013
- Operation: Air carrier
- Aircraft: N443FE
- Make and model: Airbus A310-203
- Aircraft serial: 283
- Aircraft time: 43,995 hours, 22,752 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: A57112116200
- Condition: Cracked
- Location: Zone 200
- Part time: 43,995 hours, 22,752 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER FUSELAGE, UPPER FRAME 43 BASES-TO-ARCHES JUNCTION  ROTATING PROBE INSPECTION  FOUND HOLE NR 2 WITH CRACK SIGNAL & THE HOLE DIMESION IS 0.313"  (LT SIDE).COMPLIED WITH EA6-5310-168229.
